No full text
Article (Scientific journals)
Higher genus affine Lie algebras of Krichever-Novikov type
Schlichenmaier, Martin
2006In Journal of Geometry and Symmetry in Physics, 5, p. 103-113
Peer Reviewed verified by ORBi
 

Files


Full Text
No document available.

Send to



Details



Disciplines :
Mathematics
Identifiers :
UNILU:UL-ARTICLE-2008-892
Author, co-author :
Schlichenmaier, Martin  ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Higher genus affine Lie algebras of Krichever-Novikov type
Publication date :
2006
Journal title :
Journal of Geometry and Symmetry in Physics
ISSN :
1314-5673
Publisher :
Institute of Biophysics, Bulgarian Academy Sciences
Volume :
5
Pages :
103-113
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 11 November 2013

Statistics


Number of views
49 (1 by Unilu)
Number of downloads
0 (0 by Unilu)

Bibliography


Similar publications



Contact ORBilu